Tripled Fixed Point Theorems in Partially Ordered Metric Spaces
No Thumbnail Available
Date
2013
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Univ Babes-bolyai
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
The notion of tripled fixed point is introduced by Berinde and Borcut [1]. In this manuscript, some new tripled fixed point theorems are obtained by using a generalization of the results of Luong and Thuang [11].
Description
Keywords
Tripled fixed point, coupled fixed point, partially ordered set
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q4
Source
Volume
58
Issue
1
Start Page
75
End Page
85